# SDR FDEA201708162241

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 4,617 hours, 1,852 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN GEAR LIGHTS DID NOT WORK ON GEAR EXTENSION.  COMPLIED WITH RED TABS.   REPLACED THE LAMPS IN THE RIGHT MAIN GEAR DOWN INDICATION IAW 20-84-18. OK TO CONTINUE. REPLACED THE LAMPS IN THE RIGHT RIGHT MAIN GEAR DOWN INDICATOR.
